MathSciNet Relay Station
MathSciNet bibliographic data
MR2721761 (2011g:49008) 49J40 (58E35 90C26 90C46)
Dinh, N.; Strodiot, J. J.; Nguyen, V. H. Duality and optimality conditions for generalized equilibrium problems involving DC functions. J. Global Optim. 48 (2010), no. 2, 183–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement